MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1600-0781.2010.00519.x

Медицинская библиотека · Photodermatology, photoimmunology & photomedicine · 2010

Erythema multiforme photoinduced by statins.

Rodríguez-Pazos Laura, Sánchez-Aguilar Dolores, Rodríguez-Granados María Teresa, Pereiro-Ferreirós María Mercedes, Toribio Jaime

Клинический случайСтатьяПеревод в очереди

Аннотация

We report two cases of systemic photosensitivity induced by simvastatin and pravastatin that presented as photodistributed erythema multiforme. One of them occurred in a 75-year-old woman who had been suffering recurrent eruptions following sun exposures over a period of 12 years. The other patient was a 54-year-old man who had a 1-week history of pruritic lesions on the face and the hands. They had no history of herpes simplex virus infection. In both cases, the close temporal relationship between drug ingestion and onset of the conditions suggested statin-induced photosensitivity. The diagnosis was confirmed by the marked reduction of UVB-MED or both UVA and UVB-MED while taking the drug and its normalization after discontinuing the statin intake.

Для цитирования: Rodríguez-Pazos Laura, Sánchez-Aguilar Dolores, Rodríguez-Granados María Teresa, Pereiro-Ferreirós María Mercedes, Toribio Jaime. Erythema multiforme photoinduced by statins.. Photodermatology, photoimmunology & photomedicine. 2010. DOI: 10.1111/j.1600-0781.2010.00519.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.